Excessive Yawning with Antidepressants

Discussion in 'Fibromyalgia Main Forum' started by greatgran, Jan 11, 2009.

  1. greatgran

    greatgran Member

    I started a small dose of zoloft , 1/2 of a 25mg. and have excessice daytime and night yawning, it drives me crazy. I can't reduce my dose as I am on the lowest . Just wondering if anyone has had this side effect and does it go away.

  2. Juloo

    Juloo Member

    "They say" that certain side effects diminish after three or four weeks.

    That said, the first AD I was prescribed gave me the hiccups. A LOT!

    I ended up switching to Zoloft, and that worked well for me (w/no similar side effects) for several years.
  3. SusanEU

    SusanEU New Member

    That happened to me a lot when I went on the AD. I've tried several and it has happened with each one.

    It does subside after a few weeks.

  4. loto

    loto Member

    Yes, when I began taking Cymalta 3 years ago I was constantly yawning! It did go away the longer I took the med. It was very frustrating, but eventually went away
    hang in there!